Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 71, NWS Wichita, KS

May 6, 20194 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 6, 2019, 11:23 PM CDT for 4 counties in Kansas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2019, 11:23 PM CDT (04:23 UTC)
Expired
May 7, 2019, 12:30 AM CDT
In force
67 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Barton County, KS, Ellsworth County, KS, Reno County, KS, Rice County, KS

The radar

The Wichita radar (KICT), 126 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 67 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 5:13 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2019-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2019-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2260 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

986 
WUUS53 KICT 070423
SVRICT
KSC009-053-155-159-070530-
/O.NEW.KICT.SV.W.0071.190507T0423Z-190507T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1123 PM CDT Mon May 6 2019

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northwestern Reno County in south central Kansas...
  Rice County in central Kansas...
  Southern Ellsworth County in central Kansas...
  Barton County in central Kansas...

* Until 1230 AM CDT.

* At 1122 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles south of Rush Center to near Radium to near
  Byers, moving northeast at 60 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Hutchinson, Great Bend, Lyons, Hoisington, Sterling, Ellinwood,
  Nickerson, Claflin, Kanopolis, Little River, Chase, Holyrood,
  Bushton, Geneseo, Pawnee Rock, Albert, Alden, Lorraine, Olmitz and
  Raymond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT for central and
south central Kansas.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3869 9903 3870 9793 3809 9791 3798 9847
      3826 9847 3826 9903
TIME...MOT...LOC 0422Z 246DEG 60KT 3837 9932 3812 9894 3784 9888 

HAIL...0.88IN
WIND...70MPH
 
$$

Martin
1 follow-up statement
733 
WWUS53 KICT 070514
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1214 AM CDT Tue May 7 2019

KSC009-070523-
/O.CAN.KICT.SV.W.0071.000000T0000Z-190507T0530Z/
Barton KS-
1214 AM CDT Tue May 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR BARTON COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and south central Kansas.

LAT...LON 3869 9848 3870 9793 3809 9791 3798 9847
TIME...MOT...LOC 0513Z 259DEG 44KT 3841 9845 3818 9817 3803 9821 

$$

KSC053-155-159-070530-
/O.CON.KICT.SV.W.0071.000000T0000Z-190507T0530Z/
Reno KS-Rice KS-Ellsworth KS-
1214 AM CDT Tue May 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHWESTERN RENO...RICE AND SOUTHERN ELLSWORTH COUNTIES...

At 1213 AM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Chase to near Sterling to near
Abbyville, moving east at 50 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Hutchinson, Lyons, Sterling, Nickerson, Little River, Chase,
Holyrood, Bushton, Geneseo, Alden, Lorraine, Raymond, Willowbrook,
Frederick, Silica, Kanopolis Lake and Kanopolis State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3869 9848 3870 9793 3809 9791 3798 9847
TIME...MOT...LOC 0513Z 259DEG 44KT 3841 9845 3818 9817 3803 9821 

HAIL...0.75IN
WIND...70MPH
 
$$

HOWERTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 7:22 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, May 6, 7:22 PM CDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Wichita KS
722 PM CDT Mon May 6 2019

.UPDATE...
Issued at 701 PM CDT Mon May 6 2019

Tonight:
Severe thunderstorms are back-building into Barton County along
the slow SE-moving cold front. As such, Tornado Watch #140 has
been expanded to include Barton County. Tornado Watch #140 remains
in effect until 1 AM CDT.

&&

.SHORT TERM...(This evening through Wednesday night)
Issued at 334 PM CDT Mon May 6 2019

Early afternoon surface analysis reveals a cold front that
stretches from the Great Lakes region, across the Middle
Mississippi Valley, and is draped across central Kansas just south
of I-70. This surface front meets a Lee-side surface low situated
in western Kansas. Southward from the surface low, a dryline
extends southward into the southern Plains.

During the afternoon/evening today, daytime heating and
increasing moisture advection will erode the capping that was in
place during the morning/early afternoon. Expecting several focus
areas for initial convective development-- along the dryline in
western Kansas, along the main front in central Kansas, and some
more isolated activity within the warm sector in an area of
increasing dewpoints in south central Kansas and northern
Oklahoma. This creates a somewhat complicated setup for this
afternoon and evening regarding storm mode, as initial storm
development within the forecast area in south central Kansas is
likely to be more discrete while later in the evening as storms
evolve upscale as the propagate both eastward from western Kansas
and southward from the main front, storm mode is likely to evolve
into multi-cell clusters.

The question then becomes when storms will develop. Latest
observations show an axis of 60+ dewpoints being advected into the
area south of the cold front in south central and southeast
Kansas within a southerly flow regime. Satellite imagery shows and
cumulus field that has started to become somewhat agitated, with
a couple isolated transient non-severe storms across south central
into southeast Kansas early afternoon. As instability increases
throughout the next couple of hours, the chances for strong to
severe storms will continue increasing as well. Currently thinking
the best chance of initialization will be late afternoon/early
evening, though at least a few models (particularly the RAP13)
show a subtle mid/upper wave moving across the forecast area this
afternoon that could get a few storms to develop a little earlier.
Have a fairly low confidence in the convective allowing models
(CAMs) for today's activity, since they provide vastly different
solutions particularly early in the period.

Regarding storm intensity, based on shear profiles, instability
parameters, and mesoscale analysis, the main threats with storm
development today look to be large hail and a non-zero tornado
threat within initial isolated storms, but as storms become more
organized along the boundaries the threat will transition to more
of a damaging wind (60-70mph) threat.

Another concern with development over the next few days will be
the potential for training storms, especially along the front
across central Kansas. This will create a flooding threat with the
potential for some very heavy rainfall. After collaboration
conference call with WPC and surrounding WFO, decided to increase
QPF along central Kansas throughout the next few days given the
favorable parameters for very heavy rain. As a result, a Flash
Flood watch remains in effect from the evening through late day
Wednesday.

Storms look possible again tomorrow afternoon/evening with the
frontal boundary expected to remain stalled across the area. With
the forecast area located near the right rear quadrant of the jet,
expect storm development as forcing increases and the atmosphere
destabilizes with heating of the day. Main concern will be
primarily large hail with some damaging wind gusts possible. The
setup for Wednesday will be slightly different with a large upper
low located over the Southwest U.S. progged to lift northeast
across the Central Plains. Agree with the previous discussion that
the best area for severe storms Wednesday looks to be along and
east of the Kansas Turnpike. It should be noted that the exact
boundary positions and the nature of the previous days' convection
will have an impact on convective activity on both Tuesday and
Wednesday, so less emphasis was placed on this period of the
forecast for now with a more detailed day one analysis for the
rest of today. However, expect more refined severe weather
prognosis over the next 24 hours regarding the strong and severe
threat through the middle of the week.

.LONG TERM...(Thursday through Monday)
Issued at 334 PM CDT Mon May 6 2019

The forecast becomes much less active beginning on Thursday when
the cold front finally clears the Central Plains to the east
ushering in much more stable air. However, temperatures will be
much cooler, with afternoon highs in the upper 50s/low 60s likely
on Thursday. A slow and gradual warm up is probable through the
rest of the week and into the weekend. Another mid/upper trough
may swing across the Plains and bring more chances for
shower/storms Saturday evening and night, but confidence in this
period is low at this time.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 722 PM CDT Mon May 6 2019

A strong, but slow, SE-moving cold front was situated almost in a
straight line from just N of KMCI, thru KGBD, to just N of KGCK.
SVR TSRA that'll produce hail to around 2 inches, winds as strong
as 61kts & torrential rains will impact all 3 C KS terminals this
evening. The SVR (+)TSRA will likely push the cold front into SC
KS as the evening progresses. TOR Watch #140, which had already
been in effect until 1 AM CDT for nearly all of C & SE KS & for
all of SC KS, was expanded to include Barton County. Where +TSRA
are occurring, IFR cigs & vsbys are very likely along with
sustained 35-40kt winds & gusts ~56kts. The behavior of the front
will no doubt be drawing the greatest attention tonight as all
subsequent SVR (+)TSRA development hinge on it's positioning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    60  75  60  74 /  90  70  80  50
Hutchinson      57  71  58  71 /  80  70  80  50
Newton          58  74  59  72 /  90  60  80  50
ElDorado        60  75  61  74 /  90  70  70  50
Winfield-KWLD   61  76  63  75 /  70  60  70  40
Russell         51  61  54  66 /  90  80  70  60
Great Bend      53  64  55  67 /  90  90  70  50
Salina          54  65  58  69 /  90  80  80  60
McPherson       56  69  58  70 /  90  90  80  60
Coffeyville     63  78  64  76 /  60  30  70  50
Chanute         62  75  64  75 /  80  50  70  50
Iola            61  74  64  75 /  80  50  70  50
Parsons-KPPF    62  77  64  75 /  70  30  70  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday evening for KSZ032-033-
047>053-067>072-082-083-091>096-098>100.

&&

UPDATE...EPS
SHORT TERM...TAV
LONG TERM...TAV
AVIATION...EPS
Hazardous weather outlook, May 6, 6:00 PM CDT, 5 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
600 PM CDT Mon May 6 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-072300-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
600 PM CDT Mon May 6 2019

This Hazardous Weather Outlook is for much of Central, South-Central
and Southeast Kansas.

.DAY ONE...Tonight

Severe thunderstorms will develop in Central Kansas along a slow,
southeast-moving cold front. Hail up to around two inches in
diameter, winds up to 70 mph and a few tornadoes are all possible.
The thunderstorms may begin to train over the same areas in central
Kansas for tonight which would likely cause flooding.

Meanwhile, more thunderstorms are expected to develop over western
Kansas and move eastward across central and south central Kansas
later tonight. Flash flooding is possible, especially for areas
that saw heavy rainfall last night and any locations that
experience training thunderstorms. You should refer to the Flash
Flood Watch for further details.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Additional rounds of showers and thunderstorms will occur thru late
Wednesday, some of which will likely be strong to severe. There
remains some day to day uncertainty regarding the threat areas and
potential hazards and the magnitude of those hazards, so be sure to
monitor forecasts issued over the 2 days.

In addition to the severe weather threat, areal flooding and
potential flash flooding will continue to be a concern. A Flash
Flood Watch remains in effect until Wednesday evening and should be
referred to for further details.

Throughout the next few days, river flooding is also forecast along
portions of the Cottonwood, Arkansas, and Little Arkansas River.
Record flooding is forecast at Halstead along the Little Arkansas
River. Minor flooding is also likely on the Cow Creek in
Hutchinson. See the latest river forecast warnings for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, May 6, 9:58 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
958 PM CDT MON MAY 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     TSTM WND DMG     CHANUTE                 37.67N 95.46W
05/06/2019                   NEOSHO             KS   LAW ENFORCEMENT

            TREE LIMBS DOWNED

&&

KED
Local storm report, May 6, 10:10 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1010 PM CDT MON MAY 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             3 E EUREKA              37.82N 96.24W
05/06/2019  E1.00 INCH       GREENWOOD          KS   PUBLIC

&&
Local storm report, May 6, 10:34 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1034 PM CDT MON MAY 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             4 SSE ASH GROVE         39.12N 98.33W
05/06/2019  E1.00 INCH       LINCOLN            KS   EMERGENCY MNGR

&&
Local storm report, May 6, 10:54 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1054 PM CDT MON MAY 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     FLASH FLOOD      1 NNE CHANUTE           37.68N 95.46W
05/06/2019                   NEOSHO             KS   EMERGENCY MNGR

            REPORTS OF NUMEROUS ROADS UNDERWATER ACROSS
            CHANUTE WITH MULTIPLE CARS STALLED AND
            PEOPLE NEEDING TO BE RESCUED. ALSO WATER
            REPORTED OVER HIGHWAY 39 AT 169.

&&
Local storm report, May 6, 11:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1113 PM CDT MON MAY 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     HAIL             2 SW CASSODAY           38.01N 96.67W
05/06/2019  E0.88 INCH       BUTLER             KS   LAW ENFORCEMENT

&&
Local storm report, May 6, 11:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1122 PM CDT MON MAY 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     FLOOD            2 SW CASSODAY           38.01N 96.66W
05/06/2019                   BUTLER             KS   LAW ENFORCEMENT

            WATER COVERING HIGHWAY 177 ABOUT 2 MILES
            SOUTHWEST OF CASSODAY.

&&

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:04 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline56 min
May 6, 7:11 PM CDTSevere Thunderstorm WarningICTBarton64 min
May 6, 7:15 PM CDTSpecial Weather StatementICTChase30 min
May 6, 7:21 PM CDTSpecial Weather StatementICTRice39 min
May 6, 7:28 PM CDTSevere Thunderstorm WarningICTRice43 min
May 6, 7:30 PM CDTAreal Flood WarningICTChase15 hr
May 6, 7:39 PM CDTSpecial Weather StatementICTChase36 min
May 6, 7:44 PM CDTTornado WarningICTMcPherson, Marion34 min
May 6, 8:12 PM CDTSpecial Weather StatementICTChase33 min
May 6, 8:17 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion58 min
May 6, 8:25 PM CDTSevere Thunderstorm WarningICTReno, Rice21 min
May 6, 8:27 PM CDTSpecial Weather StatementICTWoodson33 min
May 6, 8:36 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood42 min
May 6, 8:58 PM CDTSevere Thunderstorm WarningICTAllen62 min
May 6, 9:00 PM CDTSpecial Weather StatementICTNeosho45 min
May 6, 9:05 PM CDTRiver Flood WarningICTSaline59 hr
May 6, 9:13 PM CDTSevere Thunderstorm WarningICTChase, Marion62 min
May 6, 9:16 PM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson, Woodson44 min
May 6, 9:20 PM CDTRiver Flood WarningICTMcPherson71 hr
May 6, 9:20 PM CDTRiver Flood WarningICTSaline4 days
May 6, 9:25 PM CDTSpecial Weather StatementICTGreenwood35 min
May 6, 9:33 PM CDTSevere Thunderstorm WarningICTGreenwood, Wilson, Woodson57 min
May 6, 9:35 PM CDTAreal Flood WarningICTAllen, Greenwood, Wilson, Woodson12 hr
May 6, 9:54 PM CDTSevere Thunderstorm WarningICTButler, Chase66 min
May 6, 9:58 PM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson, Woodson62 min
May 6, 10:13 PM CDTRiver Flood WarningICTAllen58 hr
May 6, 10:13 PM CDTRiver Flood WarningICTAllen, Neosho3 days
May 6, 10:13 PM CDTRiver Flood WarningICTNeosho4 days
May 6, 10:13 PM CDTRiver Flood WarningICTLabette, Neosho5 days
May 6, 10:13 PM CDTRiver Flood WarningICTCherokee, Labette6 days
May 6, 10:24 PM CDTAreal Flood WarningICTNeosho21 hr
May 6, 10:26 PM CDTSevere Thunderstorm WarningICTGreenwood, Wilson, Woodson29 min
May 6, 10:35 PM CDTSevere Thunderstorm WarningICTButler, Greenwood55 min
May 6, 10:46 PM CDTSevere Thunderstorm WarningICTLabette, Neosho59 min
May 6, 10:48 PM CDTFlash Flood WarningICTNeosho, Wilson6 hr
May 6, 11:00 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson60 min
May 6, 11:20 PM CDTAreal Flood WarningICTButler9 hr
May 6, 11:29 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood32 min
May 6, 11:42 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery51 min
May 6, 11:44 PM CDTAreal Flood WarningICTLabette34 hr
May 6, 11:53 PM CDTSevere Thunderstorm WarningICTKingman, Reno67 min
May 6, 11:56 PM CDTRiver Flood WarningICTWilson39 hr
May 7, 12:03 AM CDTSpecial Weather StatementICTGreenwood, Woodson57 min
May 7, 12:28 AM CDTSevere Thunderstorm WarningICTMcPherson, Rice62 min
May 7, 12:59 AM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno, Sedgwick61 min
May 7, 1:12 AM CDTSpecial Weather StatementICTMarion33 min
May 7, 1:15 AM CDTAreal Flood WarningICTMcPherson, Marion8 hr
May 7, 1:56 AM CDTSpecial Weather StatementICTButler, Chase, Sedgwick34 min
May 7, 2:29 AM CDTSpecial Weather StatementICTButler, Chase46 min
May 7, 3:24 AM CDTSpecial Weather StatementICTGreenwood51 min
May 7, 4:21 AM CDTSpecial Weather StatementICTAllen, Elk, Wilson, Woodson39 min
May 7, 7:03 AM CDTAreal Flood WarningICTAllen, Greenwood, Wilson, Woodson27 hr
May 7, 7:33 AM CDTSpecial Weather StatementICTHarper27 min
May 7, 8:02 AM CDTRiver Flood WarningICTMontgomery, Wilson31 hr
May 7, 8:02 AM CDTRiver Flood WarningICTMontgomery31 hr
May 7, 8:29 AM CDTAreal Flood WarningICTMarion24 hr
May 7, 9:08 AM CDTRiver Flood WarningICTReno, Rice4 days
May 7, 9:10 AM CDTRiver Flood WarningICTSumner71 hr
May 7, 9:33 AM CDTRiver Flood WarningICTSedgwick, Sumner71 hr
May 7, 1:40 PM CDTAreal Flood WarningICTKingman, Reno7 hr
May 7, 2:09 PM CDTSpecial Weather StatementICTKingman36 min
May 7, 2:49 PM CDTRiver Flood WarningICTButler, Cowley4 days
May 7, 2:53 PM CDTSpecial Weather StatementICTHarper37 min
May 7, 3:02 PM CDTSpecial Weather StatementICTSedgwick28 min
May 7, 3:16 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner59 min
May 7, 3:25 PM CDTAreal Flood WarningICTHarvey, Sedgwick19 hr
May 7, 3:30 PM CDTSpecial Weather StatementICTHarper30 min
May 7, 3:58 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner62 min
May 7, 4:05 PM CDTSpecial Weather StatementICTCowley25 min
May 7, 4:20 PM CDTAreal Flood WarningICTSumner18 hr
May 7, 4:20 PM CDTSevere Thunderstorm WarningICTSumner55 min
May 7, 4:39 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick66 min
May 7, 5:05 PM CDTSevere Thunderstorm WarningICTCowley, Sumner55 min
May 7, 5:15 PM CDTAreal Flood WarningICTButler, Cowley17 hr
May 7, 5:36 PM CDTSevere Thunderstorm WarningICTButler54 min
May 7, 5:38 PM CDTFlash Flood WarningICTButler3 hr
May 7, 5:54 PM CDTSevere Thunderstorm WarningICTCowley66 min
May 7, 6:34 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood56 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.